# SDR MASA2016090912368

- Difficulty date: September 9, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 28,960 hours, 23,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13F LOWER EXIT SIGN, HAD ONE BULB INOPERATIVE.
